Articles with article keyword: Andr\'e-Oort conjecture

Abelian varieties isogenous to a Jacobian

Pages 589-635 by Ching-Li Chai, Frans Oort | From volume 176-1

An effective result of André-Oort type

Pages 651-671 by Lars Kühne | From volume 176-1

Ax-Lindemann for $\mathcal{A}_g$

Pages 659-681 by Jonathan Pila, Jacob Tsimerman | From volume 179-2

Galois orbits and equidistribution of special subvarieties: towards the André-Oort conjecture

Pages 823-865 by Emmanuel Ullmo, Andrei Yafaev | From volume 180-3

The André-Oort conjecture

Pages 867-925 by Bruno Klingler, Andrei Yafaev | From volume 180-3

O-minimality and the André-Oort conjecture for $\mathbb{C}^{n}$

Pages 1779-1840 by Jonathan Pila | From volume 173-3